# SDR WX0A2020072773533

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 46,372 hours, 30,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BULBS INOPERATIVE.   REPLACED THE BULBS.
